Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 684191, 8 pages
http://dx.doi.org/10.1155/2014/684191
Research Article

Some Convergence and Stability Results for Two New Kirk Type Hybrid Fixed Point Iterative Algorithms

1Department of Mathematics, Yıldız Technical University, Davutpasa Campus, Esenler, 34220 Istanbul, Turkey
2Department of Mathematical Engineering, Yıldız Technical University, Davutpasa Campus, Esenler, 34210 Istanbul, Turkey

Received 13 September 2013; Accepted 13 November 2013; Published 28 January 2014

Academic Editor: M. Mursaleen

Copyright © 2014 Faik Gürsoy and Vatan Karakaya. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. C. Border, Fixed Point Theorems with Applications to Economics and Game Theory, Cambridge University Press, Cambridge, UK, 1985.
  2. M. Droste, W. Kuich, and H. Vogler, Eds., Handbook of Weighted Automata. EATCS Mono-Graphs in Theoretical Computer Science, Springer, Berlin, Germany, 2009.
  3. E. A. Ok, Real Analysis with Economic Applications, Princeton University Press, Princeton, NJ, USA, 2007.
  4. N. Radde, “Fixed point characterization of biological networks with complex graph topology,” Bioinformatics, vol. 26, no. 22, Article ID btq517, pp. 2874–2880, 2010. View at Publisher · View at Google Scholar · View at Scopus
  5. G. Q. Wang and S. S. Cheng, “Fixed point theorems arising from seeking steady states of neural networks,” Applied Mathematical Modelling, vol. 33, no. 1, pp. 499–506, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  6. R. P. Agarwal, D. O'Regan, and D. R. Sahu, Fixed Point Theory for Lipschitzian Type-Mappings with Applications, Springer, New York, NY, USA, 2009.
  7. S. Banach, “Sur les opérations dans les ensembles abstraits et leur application aux équations intégrales,” Fundamenta Mathematicae, vol. 3, pp. 133–181, 1922. View at Google Scholar
  8. V. Berinde, Iterative Approximation of Fixed Points, Springer, Berlin, Germany, 2007.
  9. S. K. Chatterjea, “Fixed point theorems,” Comptes Rendus de l'Academie Bulgare des Sciences, vol. 25, pp. 727–730, 1972. View at Google Scholar
  10. L. B. Ciric, “A generalization of Banach's contraction principle,” Proceedings of the American Mathematical Society, vol. 45, pp. 267–273, 1974. View at Google Scholar
  11. M. Ertürk and V. Karakaya, “n-tuplet fixed point theorems for contractive type mappings in partially ordered metric spaces,” Journal of Inequalities and Applications, vol. 2013, p. 196, 2013. View at Publisher · View at Google Scholar
  12. R. Kannan, “Some results on fixed points,” Bulletin of Calcutta Mathematical Society, vol. 60, pp. 71–76, 1968. View at Google Scholar
  13. M. A. Khamsi and W. A. Kirk, An Introduction to Metric Spaces and Fixed Point Theory, PAAM Monographs in Pure and Applied Mathematics, Wiley, New York, NY, USA, 2001.
  14. M. Mursaleen, S. A. Mohiuddine, and R. P. Agarwal, “Corrigendum to ‘coupled fixed point theorems for α-ψ-contractive type mappings in partially ordered metric spaces’,” Fixed Point Theory and Applications, vol. 2013, p. 127, 2013. View at Publisher · View at Google Scholar
  15. M. Mursaleen, S. A. Mohiuddine, and R. P. Agarwal, “Coupled fixed point theorems for α-ψ-contractive type mappings in partially ordered metric spaces,” Fixed Point Theory and Applications, vol. 2012, p. 228, 2012. View at Publisher · View at Google Scholar
  16. R. Saadati, S. M. Vaezpour, P. Vetro, and B. E. Rhoades, “Fixed point theorems in generalized partially ordered G-metric spaces,” Mathematical and Computer Modelling, vol. 52, no. 5-6, pp. 797–801, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  17. T. Zamfirescu, “Fix point theorems in metric spaces,” Archiv der Mathematik, vol. 23, no. 1, pp. 292–298, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  18. E. Picard, “Memoire sur la theorie des equations aux derivees partielles et la methode des approximations successives,” Journal de Mathématiques Pures et Appliquées, vol. 6, pp. 145–210, 1890. View at Google Scholar
  19. R. P. Agarwal, D. O'Regan, and D. R. Sahu, “Iterative construction of fixed points of nearly asymp- totically nonexpansive mappings,” Journal of Nonlinear and Convex Analysis, vol. 8, no. 1, pp. 61–79, 2007. View at Google Scholar
  20. F. Gürsoy, V. Karakaya, and B. E. Rhoades, “Data dependence results of new multistep and S-iterative schemes for contractive-like operators,” Fixed Point Theory and Applications, vol. 2013, p. 76, 2013. View at Publisher · View at Google Scholar
  21. S. Ishikawa, “Fixed points by a new iteration method,” Proceedings of the American Mathematical Society, vol. 44, pp. 147–150, 1974. View at Google Scholar
  22. V. Karakaya, F. Gürsoy, K. Dogan, and M. Ertürk, “Data dependence results for multistep and CR iterative schemes in the class of contractive-like operators,” Abstract and Applied Analysis, vol. 2013, Article ID 381980, 7 pages, 2013. View at Publisher · View at Google Scholar
  23. W. R. Mann, “Mean value methods in iterations,” Proceedings of the American Mathematical Society, vol. 4, pp. 506–510, 1953. View at Google Scholar
  24. M. A. Noor, “New approximation schemes for general variational inequalities,” Journal of Mathematical Analysis and Applications, vol. 251, no. 1, pp. 217–229, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  25. W. Phuengrattana and S. Suantai, “On the rate of convergence of Mann, Ishikawa, Noor and SP-iterations for continuous functions on an arbitrary interval,” Journal of Computational and Applied Mathematics, vol. 235, no. 9, pp. 3006–3014, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  26. B. E. Rhoades and S. M. Soltuz, “The equivalence between Mann-Ishikawa iterations and multistep iteration,” Nonlinear Analysis, Theory, Methods and Applications, vol. 58, no. 1-2, pp. 219–228, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  27. S. Thianwan, “Common fixed points of new iterations for two asymptotically nonexpansive nonself-mappings in a Banach space,” Journal of Computational and Applied Mathematics, vol. 224, no. 2, pp. 688–695, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  28. F. Gürsoy, V. Karakaya, and B. E. Rhoades, “The equivalence among new multistep iteration, S-iteration and some other iterative schemes,” http://arxiv.org/abs/1211.5701. In press.
  29. M. A. Krasnoselkij, “Two remarks on the method of successive approximations,” Uspehi Matematicheskih Nauk, vol. 63, no. 1, pp. 123–127, 1955. View at Google Scholar
  30. N. Hussain, R. Chugh, V. Kumar, and A. Rafiq, “On the rate of convergence of Kirk-type iterative schemes,” Journal of Applied Mathematics, vol. 2012, Article ID 526503, 22 pages, 2012. View at Publisher · View at Google Scholar
  31. M. O. Olatinwo, “Some stability results for two hybrid fixed point iterative algorithms in normed linear space,” Matematicki Vesnik, vol. 61, no. 4, pp. 247–256, 2009. View at Google Scholar · View at Scopus
  32. W. A. Kirk, “On successive approximations for nonexpansive mappings in Banach spaces,” Glasgow Mathematical Journal, vol. 12, pp. 6–9, 1971. View at Google Scholar
  33. C. O. Imoru and M. O. Olatinwo, “On the stability of Picard and Mann iteration processes,” Carpathian Journal of Mathematics, vol. 19, no. 2, pp. 155–160, 2003. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  34. M. O. Osilike and A. Udomene, “Short proofs of stability results for fixed point iteration procedures for a class of contractive-type mappings,” Indian Journal of Pure and Applied Mathematics, vol. 30, no. 12, pp. 1229–1234, 1999. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  35. V. Berinde, “On the convergence of the Ishikawa iteration in the class of quasi contractive operators,” Acta Mathematica Universitatis Comenianae, vol. 73, no. 1, pp. 119–126, 2004. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  36. A. M. Harder and T. L. Hicks, “A stable iteration procedure for nonexpansive mappings,” Mathematica Japonica, vol. 33, pp. 687–692, 1988. View at Google Scholar
  37. A. M. Harder and T. L. Hicks, “Stability results for fixed point iteration procedures,” Mathematica Japonica, vol. 33, pp. 693–706, 1988. View at Google Scholar
  38. İ. Yıldırım, M. Özdemir, and H. Kızıltunç, “On the convergence of a new two-step iteration in the class of quasi-contractive operators,” International Journal of Mathematical Analysis, vol. 3, pp. 1881–1892, 2009. View at Google Scholar
  39. R. Chugh and V. Kumar, “Strong convergence of SP iterative scheme for quasi-contractive operators in Banach spaces,” International Journal of Applied Mathematics and Computer Science, vol. 31, pp. 21–27, 2011. View at Google Scholar
  40. F. Gürsoy, V. Karakaya, and B. E. Rhoades, “Some convergence and stability results for the Kirk multistep and Kirk-Sp fixed point iterative algorithms,” Abstract and Applied Analysis, 2013. View at Google Scholar
  41. N. Hussain, A. Rafiq, B. Damjanovic, and R. Lazovic, “On rate of convergence of various iterative schemes,” Fixed Point Theory and Applications, vol. 2011, p. 45, 2011. View at Publisher · View at Google Scholar